MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. QUANTIEN; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. QUANTIEN; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number C12787
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
While performing a ffr case, a burning smell was noted and the power adapter connected to the quantien became burnt.Smoke was noted to be coming from the power adapter and the system shut down.The procedure was completed without ffr with no adverse consequences to the patient or user.The quantien was replaced to resolve the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received and electronic data, the reported incident is verified to have occurred, but the cause could not be determined.
 
Additional Manufacturer Narrative
One quantien was received into the lab for analysis with no accessories or original packaging available for inspection.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott and the investigation performed, root cause of the field reported event citing a thermal event was successfully isolated to abnormal functionality of the attached power supply.

Brand Name
QUANTIEN
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9590937
Report Number2184149-2020-00003
Device Sequence Number3243944
Product Code DQK
UDI-Device Identifier05415067000996
UDI-Public05415067000996
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12787
Device Catalogue NumberC12787
Device Lot Number6795768
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer04/29/2020
09/02/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/30/2020
10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1